# SDR GTIA9901092

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - LEFT UPPER EMERGENCY LIGHT IS OUT.  RELAMPED, OPERATIONS CHECKS GOOD AT THIS TIME.  (M)
